# SDR SWIA201439164

- Difficulty date: August 18, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 24,788 hours, 22,631 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bracket
- Condition: Worn
- Location: Mlg Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 7500 FT, RECEIVED A VIBRATION IN CONTROLS ALSO AUDIO IN COCKPIT AND CABIN.  AUTOPILOT WAS ON AT TIME, LASTED FOR 1-2 MINUTES.  PLANE DIPPED TO RIGHT SLIGHTLY THEN NOISE AND VIBRATION WENT AWAY.  VIBRATION GAUGES, FLT CONTROL PAGES, AND PRESSURE WERE NORMAL THROUGHOUT.  R & R MLG BAY FAIRING BRACKETS IAW AMM.
